# SDR VNAA2015081200024

- Difficulty date: August 12, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 30,385 hours, 21,795 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START, CREW REPORTED SMOKE HAZE IN CABIN WITH A BURNING ODOR.   RETURNED TO GATE.  MAINTENANCE RAN BOTH PACKS HOT AND COLD IN ALL BLEED CONFIGURATIONS AND PERFORMED OPS CHECKS IAW AMM.  OPS CHECK GOOD. COULD NOT DUPLICATE DISCREPANCY.  ACFT RELEASED FOR SERVICE.
